# SDR SWIA202056064

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL AT APPROXIMATELY FS861-FS969 HAS MULTIPLE SPOTS OF CORROSION & GOUGED   (C-CHECK) RO 2/6/2021   INSTALLED NEWLY FABRICATED SIDE SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-A03.  SEE COUNTINUE CARD FOR DETAILS.
